# SDR 20010530CW001

- Difficulty date: May 30, 2001
- Submitted: May 30, 2001
- Operation: General aviation
- Aircraft: N7537V
- Make and model: Cessna 177RG
- Aircraft serial: 0834
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: NAS4645A15
- Condition: Missing
- Location: Nlg
- Part time: 5,311 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR COLLAPSED ON LANDING ROLL OUT, DOWN LOCK LINK BOLT(LOWER) WAS FOUND MISSING PN NAS4645A15, NO MEANS OF SAFETY MAY BE USED WITH THIS DESIGN, ONLY LOCTITE CV SEALANT AS STATED IN SERVICE MANUAL.  PART HAD 5311 HOURS.
